Our team of medical experts are ready to help

Your questions answered


Janie Mcilear asked...

Could Cerazette be responsible for me gaining weight?

Tags: weight

Eight weeks ago I started taking Cerazette. Could this be responsible for me gaining weight?

  • mother-thermometer-doctor-at-hand

    Do you need to see a GP ASAP?

     

    Would you like to speak with a doctor by video or phone at a time that suits you?

    Our Doctor@Hand service, delivered by Doctor Care Anywhere, is available on a pay-as-you-go basis with prices starting at just £60 per consultation*.

    Quote AXA20 to receive a 20% discount. (* Prices subject to change.)

The answer

One of the listed side-effects of cerazette is ‘weight change’ which in some cases means some weight gain. However, the amount of weight gained is usually fairly small, perhaps a few pounds. It would be very unlikely to be responsible for a more significant weight gain. Often medication is easy to blame for an increase in weight when food intake may be a more likely culprit.

Newsletter sign up


Sign up to our monthly newsletter, Better Health, to receive our latest health and wellbeing updates.


Sign up to newsletter